| Catalog Number |
383322 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.6.Investigation summary: it was reported there was an unidentified white substance on the tip of the needle.As a sample was not returned, a thorough sample investigation could not be completed.It is recommended to provide samples or photos for a further investigation of the indicated defect and find the root cause.A device history record review was completed for provided material number 383322, lot 2026343.The review revealed there were no quality notifications or other events found related to the complaint stated by the customer.According to sampling plan applied for product performance, this lot was accepted.Based on the investigation, bd was not able to confirm the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported that white foreign matter was found on the tip of the bd saf-t-intima¿ iv catheter safety system needle before placing it in the patient.The following information was provided by the initial reporter, translated from chinese: "on (b)(6) 2023, when the medical staff was about to place an indwelling needle for the patient, they found that there was a white unidentified floc on the tip of the needle, which could not be used.".